# SDR REXA2014110400908

- Difficulty date: November 2, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 21,366 hours, 18,472 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Fitting
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB TRIM UPPER ATTACH FITTING ON INBD SIDE HAS TOOLING MARK 0.1 INCH LONG.  REPAIRED IAW REO 601R-55-11-501.
